MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 3 L

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 3 L
Model Number 02.09.2603L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2018: lot 168957: (b)(4) items manufactured and released on 26 april 2017; expiration date: 2022-03-28.No anomalies found related to the issue.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The patient fractured her femur.The cause of the fracture is unknown.Trauma was not reported.The surgeon revised the implants.The surgery was completed successfully.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 3 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7327060
Report Number3005180920-2018-00135
Device Sequence Number18869992
Product Code KRO
UDI-Device Identifier07630030825439
UDI-Public07630030825439
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model Number02.09.2603L
Device Lot Number168957
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;